MathSciNet Relay Station
MathSciNet bibliographic data
MR107091 35.00
Kisyński, Jan Sur l'existence et l'unicité des solutions des problèmes classiques relatifs à l'équation $s=F(x,\,y,\,z,\,p,\,q)$. (French) Ann. Univ. Mariae Curie-Sklodowska. Sect. A 11 1957 73–112 (1959).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement